# SDR MWEA96012

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011775
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT EMERGENCY NACELLE LIGHT INOP.  REPLACED NACELLE LIGHT BATTERY PACK AND OPS CHECK GOOD.
